Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this red flag warning at Apr 13, 2011, 3:47 PM CDT for Stephens County, Young County, Texas. It took effect at Apr 14, 2011, 1:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2011, 3:47 PM CDT (20:47 UTC)
- In effect from
- Apr 14, 2011, 1:00 PM CDT
- Expired
- Apr 14, 2011, 10:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
Counties Stephens County, TX, Young County, TX
The radar
The Dyess AFB radar (KDYX), 65 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2407 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118 WWUS84 KFWD 132047 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 347 PM CDT WED APR 13 2011 TXZ091-101-116-132200- /O.CAN.KFWD.FW.A.0008.110414T1800Z-110415T0100Z/ MONTAGUE-JACK-PALO PINTO- 347 PM CDT WED APR 13 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE FIRE WEATHER WATCH. ALTHOUGH A DRY LINE WILL MOVE INTO THE REGION THURSDAY AFTERNOON...WIND SPEEDS WILL REMAIN IN THE 10 TO 20 MPH RANGE. THEREFORE...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED. $$ TXZ100-115-140500- /O.UPG.KFWD.FW.A.0008.110414T1800Z-110415T0100Z/ /O.NEW.KFWD.FW.W.0012.110414T1800Z-110415T0100Z/ YOUNG-STEPHENS- 347 PM CDT WED APR 13 2011 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY. A DRYLINE WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON AND RESULT IN A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG WITH RELATIVE HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
6 follow-up statements
871 WWUS84 KFWD 140431 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1131 PM CDT WED APR 13 2011 TXZ100-115-141300- /O.CON.KFWD.FW.W.0012.110414T1800Z-110415T0100Z/ YOUNG-STEPHENS- 1131 PM CDT WED APR 13 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT THURSDAY. A DRYLINE WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON AND RESULT IN A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG WITH RELATIVE HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
590 WWUS84 KFWD 140941 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 441 AM CDT THU APR 14 2011 TXZ100-115-141745- /O.NEW.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/ /O.CON.KFWD.FW.W.0012.110414T1800Z-110415T0100Z/ YOUNG-STEPHENS- 441 AM CDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MID MORNING FRIDAY THROUGH FRIDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. A DRYLINE WILL MOVE ACROSS THE REGION THURSDAY AFTERNOON AND RESULT IN A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG WITH RELATIVE HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. A COLD FRONT WILL MOVE THROUGH LATER TONIGHT WITH NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO...OR IN EXCESS OF 40 MPH AT TIMES. DESPITE SLIGHTLY COOLER TEMPERATURES...THE AIRMASS BEHIND THE COLD FRONT WILL BE VERY DRY WITH HUMIDITY VALUES FALLING TO BELOW 20 PERCENT ACROSS THE AREA FRIDAY AFTERNOON AND EARLY EVENING. THE COMBINATION OF THE VERY GUSTY NORTHWEST WINDS AND LOW HUMIDITY VALUES WILL RESULT IN SIGNIFICANT FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-141745- /O.NEW.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/ MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 441 AM CDT THU APR 14 2011 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. A COLD FRONT WILL MOVE THROUGH LATER TONIGHT WITH NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO...OR IN EXCESS OF 40 MPH AT TIMES. DESPITE SLIGHTLY COOLER TEMPERATURES...THE AIRMASS BEHIND THE COLD FRONT WILL BE VERY DRY WITH HUMIDITY VALUES FALLING TO BELOW 20 PERCENT ACROSS THE WATCH AREA ON FRIDAY. THE COMBINATION OF THE VERY GUSTY NORTHWEST WINDS AND LOW HUMIDITY VALUES WILL RESULT IN SIGNIFICANT FIRE WEATHER CONDITIONS INTO THE EVENING HOURS FRIDAY. .PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ 05/
465 WWUS84 KFWD 141901 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 201 PM CDT THU APR 14 2011 TXZ100-115-150100- /O.CON.KFWD.FW.W.0012.000000T0000Z-110415T0100Z/ /O.CON.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/ YOUNG-STEPHENS- 201 PM CDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. A DRYLINE WILL MOVE ACROSS THE REGION THIS AFTERNOON AND RESULT IN A SOUTHWEST TO WEST WIND BETWEEN 15 AND 25 MPH ALONG WITH RELATIVE HUMIDITIES BELOW 25 PERCENT. THIS COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING. NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-150100- /O.CON.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/ MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 201 PM CDT THU APR 14 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING. NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
097 WWUS84 KFWD 142020 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CDT THU APR 14 2011 TXZ100-115-150500- /O.UPG.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/ /O.NEW.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/ /O.CON.KFWD.FW.W.0012.000000T0000Z-110415T0100Z/ YOUNG-STEPHENS- 320 PM CDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. DRY AIR WILL CONTINUE TO FILTER IN BEHIND A DRY LINE LATE THIS AFTERNOON. A SOUTHWEST TO WEST WIND WILL PREVAIL BETWEEN 15 AND 25 MPH AND RELATIVE HUMIDITY VALUES WILL FALL BELOW 25 PERCENT. THIS COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING. NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-150500- /O.UPG.KFWD.FW.A.0009.110415T1500Z-110416T0200Z/ /O.NEW.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/ MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 320 PM CDT THU APR 14 2011 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING. NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$
944 WWUS84 KFWD 150033 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 733 PM CDT THU APR 14 2011 TXZ100-115-150330- /O.EXT.KFWD.FW.W.0012.000000T0000Z-110415T0300Z/ /O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/ YOUNG-STEPHENS- 733 PM CDT THU APR 14 2011 ...RED FLAG WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. DRY AIR IS IN PLACE BEHIND A DRY LINE THIS EVENING WITH GUSTY WEST WINDS CONTINUING. A COLD FRONT WILL MOVE INTO STEPHENS AND YOUNG COUNTIES IN THE NEXT FEW HOURS WITH STRONG NORTHWEST WINDS BEHIND IT. THIS COMBINATION WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS AND THUS THE RED FLAG WARNING FOR TODAY HAS BEEN EXTENDED THROUGH 10 PM. NORTHWEST WINDS ON FRIDAY WILL INCREASE TO BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-150330- /O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/ MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 733 PM CDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. A COLD FRONT WILL MOVE THROUGH OVERNIGHT AND FRIDAY MORNING. NORTHWEST WINDS ON FRIDAY WILL INCREASE BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 82/JLD
866 WWUS84 KFWD 150244 RFWFWD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 944 PM CDT THU APR 14 2011 TXZ100-115-151000- /O.EXP.KFWD.FW.W.0012.000000T0000Z-110415T0300Z/ /O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/ YOUNG-STEPHENS- 944 PM CDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... ...RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. NORTHWEST WINDS ON FRIDAY WILL INCREASE TO BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ TXZ091-092-101>103-116>119-129>135-141>148-156>162-174-175-151000- /O.CON.KFWD.FW.W.0013.110415T1500Z-110416T0100Z/ MONTAGUE-COOKE-JACK-WISE-DENTON-PALO PINTO-PARKER-TARRANT-DALLAS- EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-HENDERSON-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-FREESTONE-ANDERSON-LAMPASAS- CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-LEON-MILAM-ROBERTSON- 944 PM CDT THU APR 14 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. A COLD FRONT IS MOVING THROUGH NORTH TEXAS TONIGHT. NORTHWEST WINDS ON FRIDAY WILL INCREASE TO BETWEEN 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT FRIDAY AFTERNOON AND EARLY EVENING. THE DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT EXTREME FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY VEGETATION WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. AVOID ALL OUTSIDE BURNING AND WELDING TODAY. DO NOT TOSS LIT CIGARETTE BUTTS OUTSIDE. REPORT WILD FIRES TO THE NEAREST FIRE DEPARTMENT OR LAW ENFORCEMENT OFFICE. && $$ 82/JLD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:40 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 13, 3:40 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CDT WED APR 13 2011 .DISCUSSION... NICE DAY ACROSS NORTH TEXAS WITH TEMPERATURES IN THE 70S AND LOW HUMIDITIES WITH INCREASING SOUTHERLY WINDS. HIGH CLOUDS ARE ON THE INCREASE HOWEVER AHEAD OF A POTENT SYSTEM MOVING INTO THE WESTERN US. THIS SYSTEM WILL MOVE INTO THE SOUTHERN PLAINS TOMORROW AND LIKELY TRIGGER A SEVERE WEATHER OUTBREAK ACROSS PARTS OF KANSAS AND OKLAHOMA. SOME OF THAT SEVERE WEATHER MAY MAKE IT INTO PORTIONS OF NORTH TEXAS BY EVENING. AREA DEWPOINTS ARE GENERALLY IN THE 40S ACROSS THE REGION BUT THERE IS A POOL OF 70 DEWPOINTS ACROSS THE WESTERN GULF THAT WILL RAPIDLY SURGE NORTHWARD OVERNIGHT WITH INCREASINGLY STRONG SOUTHERLY FLOW. THIS WILL MEAN A RETURN TO LOW STRATUS BY EARLY MORNING ACROSS MUCH OF NORTH TEXAS. THE STRONG DISTURBANCE OVER THE WESTERN US WILL CROSS THE 4-CORNERS REGION TONIGHT AND CLOSE OFF OVER WESTERN OKLAHOMA BY THURSDAY AFTERNOON. MEANWHILE A SURFACE CYCLONE WILL DEEPEN AND SLOWLY MOVE INTO SOUTHERN KANSAS BY THIS TIME. SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING ACROSS PARTS OF THE CENTRAL PLAINS BY EARLY THURSDAY AFTERNOON HOWEVER THE ATMOSPHERE ACROSS NORTH TEXAS WILL REMAIN CAPPED TO CONVECTION FOR MOST OF THE DAY. A DRYLINE WILL MIX EASTWARD AND WILL LIKELY BE JUST WEST OF THE METROPLEX BY MID AFTERNOON. AS THE SHORTWAVE DISTURBANCE TAKES ON MORE OF A NEGATIVE TILT BY EARLY EVENING...MID LEVEL WIND FIELDS ARE EXPECTED TO INTENSIFY INCREASING DEEP LAYER SHEAR AND THE OVERALL SEVERE WEATHER THREAT ACROSS THE SOUTHERN PLAINS. THE CORE OF THE 500-300PV ANOMALY WILL STAY NORTH ACROSS THE OK/KS BORDER WITH BEST LARGE SCALE FORCING FOR ASCENT NORTH OF THE RED RIVER...HOWEVER LIFT IS EXPECTED TO BE SUFFICIENT ENOUGH TO ERODE CAPPING FARTHER SOUTH INTO NORTH TEXAS BY EARLY EVENING. LATEST ECMWF ALSO SUPPORTS INCREASING LARGE SCALE LIFT ACROSS NORTH TEXAS OVER ITS PREVIOUS RUN. FORECAST SOUNDINGS FROM ACROSS NORTH TEXAS INDICATE THAT THE HIGHEST THREAT FOR THUNDERSTORM DEVELOPMENT WILL BE NORTHEAST OF THE METROPLEX ESPECIALLY IN THE VICINITY OF PARIS/SULPHUR SPRINGS/SHERMAN AREA. NAM12 SOUNDINGS SHOW CAPPING ERODING BY LATE AFTERNOON WITH APPROX 2500 J/KG MLCAPE AND A FAVORABLE HODOGRAPH TO SUPPORT ISOLATED TORNADOES. THE TORNADO THREAT WILL BE HIGHER ACROSS OKLAHOMA AND KANSAS WHERE LOW LEVEL WINDS CAN REMAIN BACKED CLOSER TO THE SURFACE LOW. ACROSS NORTHEAST PORTIONS OF OUR CWA IT WILL BECOME DEPENDENT ON THE LOW LEVEL WIND PROFILE AND MOISTURE CONTENT. THIS IS MOST FAVORABLY DEPICTED BY THE NAM12 WHICH KEEPS SURFACE WINDS MORE BACKED IN VICINITY OF PRESSURE TROF AND FRONT/DRYLINE INTERSECTION. ITS LOW LEVEL MOISTURE PROFILE IS A LITTLE DRY SUPPORTING HIGHER TSTM BASES WHICH MAY BE A LIMITING FACTOR. REGARDLESS...IF CAPPING IS OVERCOME AND STORMS DEVELOP THEY WILL BE SEVERE WITH A LARGE HAIL AND DAMAGING WIND THREAT. AS FOR POPS...WILL ADJUST THE SLIGHT CHANCE POPS BACK JUST A BIT GIVING THE EXPECTED LOCATION OF THE DRYLINE BY LATE AFTERNOON AND WILL CARRY 30/40 POPS ACROSS NORTHEAST PORTIONS OF THE CWA. THIS SYSTEM WILL MOVE EAST THURSDAY NIGHT...WITH NORTHWEST WINDS BEHIND THE COLD FRONT AND COOLER CONDITIONS FRIDAY/SATURDAY ACROSS NORTH TEXAS. NICE WEATHER IS EXPECTED THROUGH THE FIRST HALF OF THE WEEKEND. MOISTURE WILL INCREASE AGAIN BEGINNING SUNDAY WITH ADDITIONAL RAIN/STORM CHANCES COMING NEXT WEEK. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 84 54 76 44 / 0 10 20 0 0 WACO, TX 64 86 56 82 43 / 0 10 10 0 0 PARIS, TX 57 83 56 68 44 / 0 20 40 0 0 DENTON, TX 62 84 50 73 40 / 0 10 20 0 0 MCKINNEY, TX 61 84 52 72 44 / 0 20 20 0 0 DALLAS, TX 65 84 56 75 45 / 0 10 20 0 0 TERRELL, TX 61 84 57 74 44 / 0 10 20 0 0 CORSICANA, TX 63 84 58 80 44 / 0 10 10 0 0 TEMPLE, TX 64 87 57 83 45 / 0 10 10 0 0 MINERAL WELLS, TX 62 90 48 77 39 / 0 10 5 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR STEPHENS AND YOUNG COUNTIES. &&
Hazardous weather outlook, Apr 13, 3:49 AM CDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 349 AM CDT WED APR 13 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 349 AM CDT WED APR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. ELEVATED TO HIGH FIRE WEATHER CONDITIONS WILL OCCUR NORTHWEST OF A CISCO...TO MINERAL WELLS...TO SAINT JO LINE AND SOUTHEAST OF A CAMERON...TO GROESBECK...TO PALESTINE LINE THIS AFTERNOON DUE TO LOW HUMIDITY VALUES...GUSTY SOUTH WINDS...AND A LACK OF SUBSTANTIAL RAINFALL OVER THE PAST WEEK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE FOR SCATTERED STRONG TO SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING EAST OF A SHERMAN...DALLAS... GROESBECK LINE. HAZARDS INCLUDE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THURSDAY AFTERNOON AND EARLY EVENING NORTHWEST OF A CISCO...TO MINERAL WELLS...TO SAINT JO LINE BEHIND A DRYLINE. A SLIGHT CHANCE FOR THUNDERSTORMS RETURNS TO PARTS OF NORTH TEXAS NEXT MONDAY AND TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 05/
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:22 AM CDT | Fire Weather Watch | FWD | Jack, Montague, Palo Pinto, Stephens, Young | 12 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.